# SDR IXXA20161111101

- Difficulty date: September 22, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO STATION 770 RBL 54 TO  77  INTERCOSTAL AND WEB CRACKED. REMOVED AND REPLACED  THE INTERCOSTAL AND WEB IAW DRAWING 91046 AND SRM 51-40-02 PARAGRAPH 7D.
